# SDR SCNA95165

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Brake Motor
- Part number: 418575
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, ALL HYDRAULIC FLUID FROM SYSTEM 3 WAS LOST.  AIRCRAFT RETURNED TO THE GATE.  THE RIGHT HYDRAULIC HORIZONTAL STABILIZER TRIM BRAKE MOTOR CASING WAS FOUND CRACKED.  REMOVED AND REPLACED TRIM BRAKE MOTOR AND ACCOMPLISHED LEAK CHECKS AND SERVICING.
